Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 211, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 19, 2019, 3:45 AM CDT for 6 counties in Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2019, 3:45 AM CDT (08:45 UTC)
- Expired
- Jun 19, 2019, 4:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 1:43 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1558 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552
WUUS54 KTSA 190845
SVRTSA
OKC023-061-077-079-121-127-190945-
/O.NEW.KTSA.SV.W.0211.190619T0845Z-190619T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
345 AM CDT Wed Jun 19 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Haskell County in southeastern Oklahoma...
Pushmataha County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Eastern Choctaw County in southeastern Oklahoma...
Le Flore County in southeastern Oklahoma...
Eastern Pittsburg County in southeastern Oklahoma...
* Until 445 AM CDT.
* At 344 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Eufaula to 7 miles southeast of
Blocker to 3 miles west of Clayton Lake State Park to 8 miles south
of Sawyer, moving east at 55 mph.
HAZARD...65 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Poteau... Hugo...
Wilburton... Stigler...
Clayton... Heavener...
Hartshorne... Panama...
Talihina... Wister...
Quinton... Howe...
Keota... Red Oak...
Fort Towson... Mccurtain...
Bokoshe... Fanshawe...
Whitefield... Sawyer...
LAT...LON 3387 9550 3389 9553 3454 9548 3498 9559
3522 9560 3530 9550 3530 9531 3526 9524
3530 9520 3535 9483 3532 9480 3535 9474
3497 9446 3452 9446 3451 9504 3425 9505
3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0844Z 275DEG 46KT 3531 9553 3498 9548 3453 9537 3390
9541
HAIL...0.75IN
WIND...60MPH
$$4 follow-up statements
837
WWUS54 KTSA 190904
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
404 AM CDT Wed Jun 19 2019
OKC023-061-077-079-121-127-190945-
/O.CON.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Haskell OK-Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-
Pittsburg OK-
404 AM CDT Wed Jun 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR HASKELL...EASTERN PUSHMATAHA...LATIMER...EASTERN CHOCTAW...LE
FLORE AND NORTHEASTERN PITTSBURG COUNTIES...
At 404 AM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Briartown to 5 miles west of Red Oak
to 7 miles east of Nashoba to 3 miles north of Manchester, moving
east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Poteau... Hugo...
Wilburton... Stigler...
Clayton... Heavener...
Panama... Talihina...
Wister... Quinton...
Howe... Keota...
Red Oak... Fort Towson...
Mccurtain... Bokoshe...
Fanshawe... Whitefield...
Sawyer... Rattan...
LAT...LON 3387 9550 3389 9553 3461 9534 3499 9544
3521 9549 3530 9550 3530 9531 3526 9524
3530 9520 3535 9483 3532 9480 3535 9474
3497 9446 3452 9446 3451 9504 3425 9505
3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0904Z 273DEG 49KT 3529 9529 3497 9517 3452 9509 3388
9517
HAIL...0.75IN
WIND...60MPH
$$744
WWUS54 KTSA 190917
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
417 AM CDT Wed Jun 19 2019
OKC121-190927-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Pittsburg OK-
417 AM CDT Wed Jun 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern and east central Oklahoma.
LAT...LON 3387 9539 3398 9535 3464 9516 3502 9523
3515 9528 3530 9535 3530 9531 3526 9524
3530 9520 3535 9483 3532 9480 3535 9474
3497 9446 3452 9446 3451 9504 3425 9505
3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0917Z 265DEG 46KT 3529 9516 3497 9495 3454 9492 3388
9504
$$
OKC023-061-077-079-127-190945-
/O.CON.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Haskell OK-Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-
417 AM CDT Wed Jun 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR HASKELL...EASTERN PUSHMATAHA...EASTERN LATIMER...EASTERN CHOCTAW
AND LE FLORE COUNTIES...
At 417 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Stigler to 2 miles northwest of
Fanshawe to 10 miles south of Whitesboro to 7 miles northeast of
Manchester, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Poteau... Stigler...
Heavener... Panama...
Talihina... Wister...
Howe... Keota...
Red Oak... Fort Towson...
Mccurtain... Bokoshe...
Fanshawe... Whitefield...
Kinta... Albion...
Octavia... Talimena State Park...
Heavener Runestone State Park... Big Cedar...
LAT...LON 3387 9539 3398 9535 3464 9516 3502 9523
3515 9528 3530 9535 3530 9531 3526 9524
3530 9520 3535 9483 3532 9480 3535 9474
3497 9446 3452 9446 3451 9504 3425 9505
3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0917Z 265DEG 46KT 3529 9516 3497 9495 3454 9492 3388
9504
HAIL...0.75IN
WIND...60MPH
$$210
WWUS54 KTSA 190926
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
426 AM CDT Wed Jun 19 2019
OKC023-127-190936-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Pushmataha OK-Choctaw OK-
426 AM CDT Wed Jun 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUSHMATAHA AND EASTERN
CHOCTAW COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern and east central Oklahoma.
LAT...LON 3468 9494 3468 9501 3503 9507 3530 9518
3535 9483 3532 9480 3535 9474 3497 9446
3452 9446 3451 9494
TIME...MOT...LOC 0926Z 273DEG 55KT 3529 9496 3497 9475 3454 9472 3388
9484
$$
OKC061-077-079-190945-
/O.CON.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Haskell OK-Latimer OK-Le Flore OK-
426 AM CDT Wed Jun 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN HASKELL...NORTHEASTERN LATIMER AND LE FLORE
COUNTIES...
At 426 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northwest of Keota to near Wister to near
Octavia to 2 miles southwest of Idabel, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Poteau... Stigler...
Heavener... Panama...
Wister... Howe...
Keota... Mccurtain...
Bokoshe... Fanshawe...
Octavia... Talimena State Park...
Heavener Runestone State Park... Big Cedar...
Mc Curtain... Whitesboro...
Lake Wister State Park... Muse...
Shady Point... Cowlington...
LAT...LON 3468 9494 3468 9501 3503 9507 3530 9518
3535 9483 3532 9480 3535 9474 3497 9446
3452 9446 3451 9494
TIME...MOT...LOC 0926Z 273DEG 55KT 3529 9496 3497 9475 3454 9472 3388
9484
HAIL...0.75IN
WIND...60MPH
$$391
WWUS54 KTSA 190944
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
444 AM CDT Wed Jun 19 2019
OKC061-077-079-190954-
/O.EXP.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Haskell OK-Latimer OK-Le Flore OK-
444 AM CDT Wed Jun 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL...
NORTHEASTERN LATIMER AND LE FLORE COUNTIES WILL EXPIRE AT 445 AM
CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds to 45 mph are still possible with these thunderstorms.
LAT...LON 3468 9494 3468 9501 3503 9507 3530 9518
3535 9483 3532 9480 3535 9474 3497 9446
3452 9446 3451 9494
TIME...MOT...LOC 0944Z 275DEG 46KT 3527 9472 3495 9451 3452 9448 3386
9460
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:46 AM CDT, 59 minutes earlier.
Area forecast discussion, Jun 19, 2:46 AM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 246 AM CDT Wed Jun 19 2019 .DISCUSSION... Widespread convection will spread across the forecast area this morning with severe MCS tracking south of Interstate 40. Outflow boundary will settle well south of the Red River, however the boundary may lift northward by afternoon to be in vicinity of far SE OK. Several factors are favorable for svr storms to develop along this boundary by mid afternoon and spread northeast through the evening. Pending the eventual boundary location and any northward advance through the evening, the potential for severe weather may spread across far SE OK and possibly western AR. Storms that do develop are likely to be east and southeast of the forecast area by late evening. Hot and humid conditions then overspread the region Thursday and Friday as upper ridge strengthens and dewpoints remain seasonably high. There is a non zero chance of storms spreading across the area Thursday night however this forecast sided toward the more northern position of the likely MCS track. The forecast reflects the National Blend of Models solution Friday night through Tuesday. Low order precip chances Friday night into Saturday remain suspect, while widespread convection and higher precip chances continue to appear likely for the Saturday night through Sunday period. && .PRELIMINARY POINT TEMPS/POPS... TUL 84 65 91 73 / 20 10 0 10 FSM 86 68 92 75 / 70 50 0 10 MLC 85 67 90 75 / 60 50 10 10 BVO 82 64 89 72 / 10 0 0 10 FYV 81 64 88 71 / 60 20 0 10 BYV 83 64 89 70 / 60 20 0 10 MKO 84 66 90 73 / 50 20 0 10 MIO 80 63 88 72 / 40 20 0 10 F10 85 65 90 73 / 20 10 0 10 HHW 88 69 90 74 / 70 70 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....07
Hazardous weather outlook, Jun 18, 4:56 PM CDT, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
456 PM CDT Tue Jun 18 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
456 PM CDT Tue Jun 18 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening and Tonight.
TORNADO.
RISK...Limited.
AREA...Portions of northeast Oklahoma mainly northwest of
I-44.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...Ongoing...although best chances will be late evening
and overnight.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...This evening and overnight.
HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...This evening and overnight.
DISCUSSION...
Isolated thunderstorms have developed across portions of north
central Oklahoma late this afternoon. These storms may eventually
drift into portions of northeast Oklahoma mainly northwest of
Interstate 44. These storms will have the potential to be severe
with strong gusty winds and large hail the main concern. Any
discrete cells will pose a limited risk of tornadoes through the
evening hours, mainly near the Oklahoma...Kansas state line. In
addition, very heavy rainfall will be likely in the stronger
thunderstorms and with the slow storm motions expected, localized
flash flooding will be possible.
Thunderstorms across Kansas and other storms well to our west
should eventually develop into multiple clusters of storms and
move into eastern Oklahoma mainly after midnight. These storms are
expected to sweep east into northwest Arkansas late tonight. Strong
damaging winds and heavy rainfall will be the main concern, with the
greatest threat for severe weather across northeast Oklahoma.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential...Dangerous
Heat Potential.
SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Thunderstorms could still be ongoing across portions of far eastern
Oklahoma and western Arkansas Wednesday morning. Additional
thunderstorms will develop Wednesday afternoon and continue into
Wednesday night in the vicinity of a cold front across southeast
Oklahoma and into northwest Arkansas. These storms will have the
potential to be strong to severe with strong gusty winds, large hail
and heavy rainfall possible.
The next significant chance of showers and thunderstorms will
come over the weekend and into early next week as a slow moving
storm system affects the region. Some of these storms could
be severe. Heavy rainfall will also be possible.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Jun 18, 11:04 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 3 SSW COLLINSVILLE 36.32N 95.86W
06/18/2019 TULSA OK PUBLIC
TREE APPROXIMATELY 12 INCHES IN DIAMETER BLOWN DOWN
&&
BLHLocal storm report, Jun 18, 11:18 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM HAIL MAZIE 36.11N 95.36W
06/18/2019 E1.00 INCH MAYES OK EMERGENCY MNGR
&&
BLHLocal storm report, Jun 18, 11:27 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM FUNNEL CLOUD 4 SSW BARNSDALL 36.51N 96.19W
06/18/2019 OSAGE OK TRAINED SPOTTER
&&
BLHLocal storm report, Jun 18, 11:36 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL 3 SW COLLINSVILLE 36.33N 95.88W
06/18/2019 E1.50 INCH TULSA OK PUBLIC
&&
BLHSpecial weather statement, Jun 19, 2:56 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
256 AM CDT Wed Jun 19 2019
OKZ065-066-070-071-190830-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
256 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...WEST
CENTRAL MUSKOGEE...OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL
330 AM CDT...
At 255 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Beggs to 3 miles west of
Henryetta to 2 miles southeast of Weleetka. Movement was east at 40
mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Okmulgee... Henryetta...
Morris... Weleetka...
Dewar... Schulter...
Boynton... Grayson...
Council Hill... Hoffman...
Stidham... Preston...
Bald Hill... Okmulgee State Park...
Hitchita... Bryant...
Pierce... Eram...
This includes Interstate 40 in Oklahoma between mile markers 231 and
258.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3578 9570 3550 9560 3534 9566 3531 9615
3544 9611 3568 9619 3572 9619
TIME...MOT...LOC 0755Z 261DEG 36KT 3568 9613 3545 9604 3532 9609Special weather statement, Jun 19, 3:19 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
319 AM CDT Wed Jun 19 2019
OKZ066-067-070-071-190915-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
319 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...SOUTHERN
WAGONER...MUSKOGEE AND EASTERN OKMULGEE COUNTIES UNTIL 415 AM CDT...
At 319 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Stonebluff to 4 miles southwest
of Stidham. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Checotah...
Haskell... Warner...
Morris... Porum...
Okay... Webbers Falls...
Porter... Oktaha...
Taft... Boynton...
Council Hill... Rentiesville...
Hoffman... Tullahassee...
Stidham... Stonebluff...
This includes Interstate 40 in Oklahoma between mile markers 247 and
284.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3585 9589 3586 9582 3587 9582 3601 9530
3582 9525 3582 9527 3581 9525 3538 9514
3537 9516 3536 9515 3534 9582
TIME...MOT...LOC 0819Z 264DEG 30KT 3585 9583 3534 9577The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:14 PM CDT | Special Weather Statement | TSA | Osage | 46 min |
| Jun 18, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Jun 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 50 min |
| Jun 18, 8:15 PM CDT | Special Weather Statement | TSA | Washington | 30 min |
| Jun 18, 8:23 PM CDT | Tornado Warning | TSA | Osage | 40 min |
| Jun 18, 8:34 PM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| Jun 18, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 44 min |
| Jun 18, 9:19 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Jun 18, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 44 min |
| Jun 18, 9:47 PM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| Jun 18, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 39 min |
| Jun 18, 10:12 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 48 min |
| Jun 18, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 18, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 44 min |
| Jun 18, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 49 min |
| Jun 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 47 min |
| Jun 19, 2:48 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| Jun 19, 2:56 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 34 min |
| Jun 19, 3:19 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 56 min |
| Jun 19, 3:33 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa | 117 min |
| Jun 19, 3:53 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 52 min |
| Jun 19, 4:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 51 min |
| Jun 19, 4:28 AM CDT | Special Weather Statement | TSA | Delaware | 47 min |
| Jun 19, 5:01 AM CDT | Special Weather Statement | TSA | Adair | 44 min |
| Jun 19, 8:48 AM CDT | River Flood Warning | TSA | Nowata | 31 hr |
| Jun 19, 5:55 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Jun 19, 6:01 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Jun 19, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 41 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.